Links of prime ideals and their rees algebras

Albert Corso, Claudia Polini

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


In a previous paper we exhibited the somewhat surprising property that most direct links of prime ideals in Gorenstein rings are equimultiple ideals with reduction number 1. This led to the construction of large families of Cohen-Macaulay Rees algebras. The first goal of this paper is to extend this result to arbitrary Cohen-Macaulay rings. The means of the proof are changed since one cannot depend so heavily on linkage theory. We then study the structure of the Rees algebra of these links; more specifically, we describe their canonical module in sufficient detail to be able to characterize self-linked prime ideals. In the last section multiplicity estimates for classes of such ideals are established.

Original languageEnglish
Pages (from-to)224-238
Number of pages15
JournalJournal of Algebra
Issue number1
StatePublished - Nov 15 1995

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Links of prime ideals and their rees algebras'. Together they form a unique fingerprint.

Cite this